Previous |  Up |  Next


Title: Matematické závody v Kolíně v roce 1935 (Czech)
Title: Mathematical competition in Kolín in 1935 (English)
Author: Veselý, Václav
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 8
Issue: 2
Year: 1963
Pages: 91
Category: news
Date available: 2010-06-07T17:04:52Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_08-1963-2_5.pdf 238.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo